# SDR CA000516032

- Difficulty date: May 8, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90AT4
- Condition: Corroded
- Location: Propeller
- Component: Propeller, Mcauly, D2A34C58NO
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADES CORRODED FACE AND CAMBER.
